# SDR SIMA20140411002

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 23,916 hours, 19,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070009520
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN` S EMERGENCY FLASHLIGHT INOPERATIVE.  R & R CAPTAIN`S EMERGENCY FLASHLIGHT BATTERY IAW ETN-EM-33-038, OPERATIONS CHECKED GOOD.
